# SDR ABXA9500913

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND EMERGENCY LIGHTS DISARM LIGHT INOP.  RELAMPED EMERGENCY LIGHTS DISARM LIGHT.  OPS CHECK WAS GOOD.
